# SDR SWAA2023052630073

- Difficulty date: April 22, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 49,661 hours, 34,220 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 5 STA 129.50 STIFFENER 3 AT LT HORIZONTAL STABILIZER 2023-282534<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600D; S/N: 200053402 AND DUE DATE: 13-MAY-23.;[02] EDDY CURRENT EQUIPMENT P/N: NORTEC500D; S/N: N500X12101V022237; DUE DATE: 26-JAN-24.;[03] REPAIRED INSPAR RIB 5 STA 129.50 STIFFENER 3 AT LT HORIZONTAL STABILIZE IAW B737-700 SRM 55-10-09-2R-5 SEE INDIVIDUAL SIGNOFFS BELOW;[04] COMPLETE TASK CERTIFIED RII
